# SDR AALA202312146308

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 13,022 hours, 3,566 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30664915
- Part serial: M32111
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 6,397 hours, 1,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE PRESSURE BELOW LIMITS. MAINTENANCE REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
